# SDR UALA2012051602806

- Difficulty date: May 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 74,816 hours, 23,053 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Unsecure
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR ARMED IND LIGHT NOT ILLUMINATED WITH DOOR ARMED.  RESEATED LENS CAP, OPS NORMAL.
